# SDR 98UAL900091

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7290U
- Make and model: Boeing 727222
- Aircraft serial: 21568
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90035A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY WING ILLUMINATING LIGHT ON FUSELAGE FOUR WINDOWS AFT  OF LEFT OVERWING EXIT IS INOPERATIVE.  *S/D*  REPLACED BATTERY PACK DUE TO FAILURE.
